# SDR AU970658

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3242 · Brake
- Part: Brake Adjuster
- Part number: 54413
- Condition: Corroded
- Location: Brake
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE UNIT ADJUSTERS CORRODED AND SEIZED PREVENTING THE BRAKE PISTONS FROM MOVING THE BRAKE STATOR PACK
